# SDR 97ZZZX11

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7731J
- Make and model: Piper PA-32-260
- Aircraft serial: 321134
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: X16300B
- Condition: Inoperative
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT ELECTRICAL SYSTEM AND FOUND VOLTAGE REGULATOR TO BE INOPERATIVE.
